| Model Number |
SEP6000 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: e1551-6, e1551-6 extended blade electrode (lot#240030003r).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, the device did not activate and had coagulation button was not working.There was ins ufficient/no coagulation.Used another device which worked well.Patient had bleeding.There was no medical/surgical intervention or reoperation done to patient to stop the bleeding.